# SDR A6WA200640063

- Difficulty date: February 2, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 7,338 hours, 6,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 621 FLOOR SUPPORT ANGLE IS CRACKED 1.5 INCHES LONG.  MAINTENANCE REPAIRED FS 621 FLOOR SUPPORT (RT) IAW REO.  (K)
